# SDR TAOA129709

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2720 · Rudder Control System
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION, DOES NOT TEST OF PRESS TO TEST.  REPLACED LIGHT BULBS AND FOLLOWED ABNORMAL PROCEDURES.  FOUND CIRCUIT BREAKER C709 POPPED ON P-18 PANEL, FOUND SHORTED LAMP IN RUDDER 'A' LOW PRESSURE CAPSULE.  RELAMPED RUDDER 'A' LOW PRESSURE CAPSULE ALL LIGHTS CHECK NORMAL, NOSE GEAR GREEN DOWN AND LOCKED LIGHT TESTS NORMAL.  (M)
